default-icon
Skin Irritation
MY SKIN GET IRRITATE BUT NO RUSHES AT A TIME ONLY ONE BODY PART WILL GET IRRITATE BUT WHEN I TAKE ATARAX TABLET I'LL GET RELIFE FOR 3 TO 4 DAYS THEN AGAIN IT WILL START IRRITATING
26 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manaswini Mullapudi
General Physician 2 yrs exp Bangalore
Hello, it would be advisable to consult a dermatologist, who will evaluate you for skin allergies or any infection and provide the correct treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.